MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1410100-J
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Thrombosis (2100)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.Approximately one year and eight months post initial procedure, the patient presented emergently with leg pain and limb thrombosis.The physician elected to treat the patient by performing bilateral endarterectomies, and implanting bilateral self-expanding stents in the common and external iliacs.The physician also implanted a 10mm atrium (non-endologix) stent in the sealing rings in response to an abnormally small aortic flow lumen (approximately 9mm).As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.The left iliac limb occlusion and thrombosis complaint is confirmed.The left iliac limb occlusion was most likely due to the pre existing stenosis in the external iliac artery.The event is most likely anatomy related.The proximal stenosis in the sealing ring of 9mm is confirmed.The causation for the proximal stenosis is indeterminate.Device, user, procedure or anatomy relatedness of this complaint could not be determined.There were no procedure related harms identified.The final patient status was discharged on the third post operative day home stable following a secondary endovascular procedure with non endologix products.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key9845388
Report Number3008011247-2020-00041
Device Sequence Number726707
Product Code MIH
UDI-Device IdentifierM701TVIL1410100J1
UDI-Public+M701TVIL1410100J1/$$3200505FS102616327
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2020
Device Model NumberTV-IL1410100-J
Device Catalogue NumberTV-IL1410100-J
Device Lot NumberFS102616-32
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/17/2020
Supplement Date Received by Manufacturer02/17/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB FS093015-51.; OVATION IX MAIN BODY FS041118-60.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR